# SDR SIMA992661

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 3350 · Emergency Lighting
- Part: Weu
- Part number: 005W800
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3752 - EMERGENCY LIGHTS DISARMED INDICATOR ON THE CWP DOES NOT ILLUMINATE WITH ARM SWITCH IN THE OFF POSITION.  PRESS TO TEST FUNCTION IS NORMAL.  REMOVED AND REPLACED WARNING ELECTRONIC UNIT.  OPERATIONAL CHECK GOOD.  (M)
